# SDR IXXA06SMN079S

- Difficulty date: March 9, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 97,112 hours, 31,235 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Misinstalled
- Location: Xfs 47.500
- Part time: 97,112 hours, 31,235 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, RT HORZ STAB L/E UPPER SURFACE HAS NON - STANDARD REPAIR, STA XFS 47.500.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3, 06130 DATE 03-15-06, SEMAN DWG ED 4188 DATE 03-08-06, EO SEMAN 2006149 DATE 03-15-06.  REMOVED NON STANDARD REPAIR IAW DC-8 SRM 51-1-21.  REMOVED DAMAGED AREA IAW SEMAN DWG ED 4188.  PERFORMED NDT INSPECTION IAW DC-8 NDT IAW DC-8 NDT SPM PART 06-10-01-001.  FABRICATED FILLER (ALCLAD 7075 T6 0.050) + REPAIR DOUBLER (ALCLAD 7075 T6 0.063) IAW SEMAN DWG ED 4188.  CLEANED, TREATED AND PRIMED AREA + FILLER + REPAIR DOUBLER INTERNAL PART IAW DC-8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS (TORQUE).
